Ive been taking this medication for a little over a year, it seems like I've lost all my energy. Used to be so energetic always wanting to do everything and now I'm just a lazy couch potato. I have had a positive experience with no anger just happy all the time, but some what scared to leave house?
I wouldn't doubt it,have you seen this? Hope it helps:
Hi Maggie, I have been on so many meds, I'm sorry, I can't remember if I've been on that one. That being said, even though the side effects do not state what you are experiencing doesn't mean they're not. A lot of meds make us gain weight and feel fatigue.
It might very well be a interaction with one of your other meds. We never know how our bodies are going to react to certain meds.
I would contact your pdoc to let him/her know how you're feeling.
Hi, it might be time to consider an alternative medication? I have taken Citalopram for several years with no side effects but weight gain. In the beginning i felt how you do now, no energy, lethargy, no motivation, but for me it cleared up and i am doing really well on it now. To experience these side effects for an extended amount of time can't be good, so maybe speak with your doctor about changing meds possibly?
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am already over weight. if I am using citalopram and bupropion will I continue to gain more weight
Updated 26 May 2011 • 4 answers
Updated 10 Oct 2010 • 2 answers
Updated 8 Nov 2017 • 5 answers
Updated 15 Sep 2016 • 2 answers
Updated 21 Aug 2018 • 1 answer